6 doctors weighed in:

Frequent feeling of dizziness and headaches why?? vertigo?

6 doctors weighed in
3 doctors agree

In brief: Complex

For age 21, you have multiple issues, and your symptoms could be secondary to your medication, but you may also be developing migraine problems.
Have your physician assess your entire picture, as this is neither simple nor straightforwards.

In brief: Complex

For age 21, you have multiple issues, and your symptoms could be secondary to your medication, but you may also be developing migraine problems.
Have your physician assess your entire picture, as this is neither simple nor straightforwards.
Dr. Bennett Machanic
Dr. Bennett Machanic
Thank
Dr. Brad Goldenberg
Pediatrics
1 doctor agrees

In brief: Orthostasis

Orthostasis may be a reaction to anti-hypertensive meds, please see a cardiologist ASAP, there are tests to determine if this is an illness or part of your medication's side effects

In brief: Orthostasis

Orthostasis may be a reaction to anti-hypertensive meds, please see a cardiologist ASAP, there are tests to determine if this is an illness or part of your medication's side effects
Dr. Brad Goldenberg
Dr. Brad Goldenberg
Thank
Dr. Juan Qiu
Family Medicine

In brief: See a doctor

You should see a doctor for these symptoms.
They can be caused by something serious.

In brief: See a doctor

You should see a doctor for these symptoms.
They can be caused by something serious.
Dr. Juan Qiu
Dr. Juan Qiu
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available